Dependence of the Bellman function on a parameter for two-dimensional control systems
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 664-671
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a14,
author = {N. N. Petrov},
title = {Dependence of the {Bellman} function on a parameter for two-dimensional control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {664--671},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a14/}
}
N. N. Petrov. Dependence of the Bellman function on a parameter for two-dimensional control systems. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 664-671. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a14/